i have soft, kinda greasy looking bowel movements. i have noticed that everytime i have a bowel movement i notice these black specks. Kinda like coffee grounds. I have been taking medications and quite a few vitamins lately. I take methocarbamol(muscle relaxer), ibuprofen, vitamin, calcium/magnesium, vitamin C, evening primrose oil, ginger, vitamin B12. Do you think these black specks in my bowel could be from taking vitamins/herbals? I have also been having discomfort in my the upper left side of my stomach. It hurts when i press on it. I don't know if i should be worried.
I wouldn't worry about the black specks!! I had them, and i asked my doc, and she told me that they're completely normal. Everyone has them. Its when your whole stool is black and tar like that you have to see your doc. Also, black stool means that you're bleeding high up in your colon. That would be on your right side, at least, if not in your stomach or esophogus. You're ok!!! But, you mentioned that your stools are greasy. Greasy stools can be an indication of malabsorbtion, and that could be causing your stomach ache as well. You could go to your doctors and tell them that you're having this greasy stool with the stomach pains, and they can check you out. Its nothing that serious so don't worry!! Make sure you don't worry about the black specks as well. As long as its not your whole stool, and really smelly and tar like, you should be ok!!:-)
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.